# SDR UIEA2011091300505

- Difficulty date: August 29, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 104,519 hours, 21,333 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2231 FRAME S26R FWD INNER CHORD CRACK APPROX 0.025" LONG ON VENT HANG.   CRACK TRIMMED OFF AND REPAIRED IAW HXRS 53-62-47218, REV A.
